Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A reformulation of the Radon-Nikodým theorem


Authors: Jonathan Lewin and Mirit Lewin
Journal: Proc. Amer. Math. Soc. 47 (1975), 393-400
MSC: Primary 28A15
DOI: https://doi.org/10.1090/S0002-9939-1975-0376999-4
MathSciNet review: 0376999
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Radon-Nikodym theorems of Segal and Zaanen are principally concerned with the classification of those measures $ \mu $ for which any $ \lambda \ll \mu $ is given in the form

$\displaystyle ({\text{i}})\quad \lambda (A) = \int_A {gd\mu } $

for all sets $ A$ of finite $ \mu $ measure.

This paper is concerned with the characterization of those pairs $ \lambda ,\mu $ for which the equality (i) holds for every measurable set $ A$, and introduces a notion of compatibility that essentially solves this problem. In addition, some applications are made to Radon-Nikodym theorems for regular Borel measures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A15

Retrieve articles in all journals with MSC: 28A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0376999-4
Keywords: Radon-Nikodym theorem, measure space, Borel measure, absolute continuity, differentiation of measures
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society